# SDR CA060925008

- Difficulty date: September 19, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 2,460 hours
- Engine: Garrtt TFE7312
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 45325400018
- Condition: Underserviced
- Location: Nlg
- Part time: 2,707 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF LANDING GEAR WAS SELECTED UP AND ALL LANDING GEAR NOT-UP AND LOCKED LIGHTS DID NOT EXTINGUISH. AIRCRAFT DIVERTED AND AFTER LANDING IT WAS DISCOVERED THE NOSE STRUT WAS COMPLETELY COLLAPSED. THE NOSE STRUT WAS RE-SERVICED WITH NITROGEN AND GEAR SWINGS ACCOMPLISHED WITH NO PROBLEMS. ON RETURN TO OUR BASE, THE NOSE STRUT WAS MODIFIED TO NEW PN 4532230001-804 (MODIFICATION OF UPPER STRUT SEAL ASSY. INSTALLATION) (TC NR 20060925008)
